# SDR YENA200462

- Difficulty date: December 19, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 11,898 hours, 4,412 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 8311
- Condition: Odor
- Location: Row 17
- Part time: 728 hours, 266 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR FROM ROW 17E ON SHORT FINAL TO LAS.  SECURED LTV AND SMELL WENT AWAY.  INSPECTED CABIN IAW TSM 24-00-00-810-823 AND NO DISCREPANCIES NOTED.  ITEM WAS DEFERRED PER MEL 25-22-03 CONDITION 2.  ON 12/20/04 REMOVED AND REPLACED SEB AT 17E DUE ELECTRICAL ODOR IN THAT AREA.
